# SDR TWAA0102101

- Difficulty date: January 30, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 3,803 hours, 2,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THE FWD OVERWING EMERGENCY EXITS, THE LT AND RT EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPLACED THE B5-103 POWER SUPPLY.  CHECK-C 11-8-00 STL.
